| Model Number |
LPA1231/65 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented to hospital for an implant procedure.During the procedure, it was noted that the helix of the low voltage lead could not retract.The lead was not used.There were no patient consequences.
Additional Manufacturer Narrative
Further information was requested but not received.